2019
Том 71
№ 11

All Issues

Portnyahin D. V.

Articles: 1
Article (Ukrainian)

Boundedness of weak solutions of a nondiagonal parabolic system of two equations

Portnyahin D. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 3. - pp. 400-407

We study the problem of boundedness of weak solutions of a general nondiagonal parabolic system of nonlinear differential equations whose matrix of coefficients satisfies special structural conditions. To do this, we use a procedure based on the estimation of a certain function of unknowns.